• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Has anyone else experienced chills and/or a low night time body temperature from your Remicade?

I just had my second dose of Remicade and although it has been working, every night I get chills and a low body temperature (95.5).

Have any of you experienced this?

Thanks.
 

Lisa

Adminstrator
Location
New York, USA
My body temperature is usually low (96-97)....l had my infusion on Monday, and actually had a slight temp (100.1) while getting it but the nurses didn't say anything.....then, Tuesday night I felt cold/had slight chills...but it is pretty darned cold so I'm not sure if it was because of that or the Remicade...I haven't noticed any correlation in the past, and I've been on it for @13 years now.....
 
TNF-alpha can induce fevers but also act as a antipyretic. Maybe you should write down when you get the chills and when they subside, infliximab half-life is about 9 days, if the chills only happen shortly after treatment, it might be the infliximab.
 
TNF-alpha can induce fevers but also act as a antipyretic. Maybe you should write down when you get the chills and when they subside, infliximab half-life is about 9 days, if the chills only happen shortly after treatment, it might be the infliximab.
I'll look up antipyretics. Thanks. I was on Entyvio for
a couple of months with about a two month period between stopping the Entyvio then going back on Remicade (which I voluntarily stopped a few years ago because I thought I was in remission).

This might be a Thyroid problem.
I just had blood drawn for a metabolic panel.
 
Top